Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having heart palpitations. Should i be concerned?

Hello I was having chest pains and my heart was beating fast yesterday so I visited the ER. I had some tests done and was told that everything was okay and then I was released and was told that I was having palpitations. This has occurred again since I left and it is occurring tonight but it stops sometimes. I just want to know if I should be concerned about this? Also should I return back to the hospital or should it be okay for tonight?
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
I had that before. They said it was PVC's and they are actually very common. Follow the instructions they gave you when they discharged you.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 64 year old female, over weight, non smoker with controlled high blood pressure (115/60) and diabetes- last A1c was 6.3. My normal resting heart rate has always and forever been around 55-60 bpm. Tonight it is suddenly 90-95. I am not dizzy, but I feel headachey ....just sort of un-right . sorry. not very descriptive but there it is. Should I be concerned?

doctor1 MD

I was diagnosed with non small cell stage IV lung cancer in February and I m in a clinical study at Vanderbilt on the drug Tarceva. I have done pretty well with very little sie effects. We went on vacation a couple of weeks ago and I developed a blood clot in my leg and have been getting lovonox injections twice a day. Today Ii go to the Coumadin Clinic to see if I can get off the shots and go to only Coumadin. ( now take 1 coumadin a day. In the las few days I have developed some heart alpitations. Should be concerned What can cause this?

doctor1 MD

Today my heart feels like it is racing like I am wired so I took my BP and it was 134/93 pulse 102 later it was 127/9 pulse 104 the next time it was103/70and my pulse was113 later this afternoon it was112/89 pulse118 and a few minutes ago it was 106/86 and pulse of120 I have a pace maker but no other heart conditions and my BP is usually low so these readings are a little high for me. What could be happening and should I be concerned

Recent questions on  Cardiac arrhythmia

doctor1 MD

hello! i m 39 years old married with 3 kids. sometimes i have chest pain, tolerable. may ecg done with the result of sinus rhythm and left axis deviation. I have hypothyroidism, i drink eltroxin 100mcg everyday. What left axis deviation means. Is it a major heart problem?

doctor1 MD

I am writing this for one of my brother , He is a 41 years old male, not smoker complaining of hemoptysis since 6 months, that started one and half months after pulmonary vein isolation(PVI) for the second time) to treat atrial fibrillation, initially he was on warfarin that was stopped after one month of hemoptysis, but this did not stop the bleeding. Hemoptysis was in form of streaks in sputum. But was stormy pneumonia(2 months after beginning of hemoptysis), amount of blodd increased and sputum became full of blodd for 2 weeks until control of infection with antibiotics. Now the amount of blood decreased to be just small drop of blodd once or twice a day and sometimes streaks of blood with infrequent attacks of chest pain pleuritic in nature and no other respiratory symptoms. High resolution CT was done since one month that showed obstructed left superior pulmonary vein(as complication of (PVI) with two areas of pulmonary venous infarction located on left upper lobe. As per case reports, upper lobectomy was the management. Our question is, is there any other option for treatment ? We have plan to visit any good hospital in India to meet an excellent doctor. please advise for more.

doctor1 MD

I recently had an ECG after an abnormal EKG. The ECG showed vent. rate 108bpm Sinus tachycardia, PR interval 158 ms, possible left atrial enlargement, QRS duration 88 ms , nonspecific ST abnormality, QT/QTc 368/493 ms, abnormal ECG, P-R-T axes 70 48 58 and prolonged QT. The cardiologist didn t seem very concerned and felt the abnormality was because of the medication I was taking - remeron for sleeping; I suffer from chronic insomnia. I have been on this medication for over two years and have never had any side effects or problems with it. In the past three-four months, however, I have been experiencing chest pains, some severe which is why I went to my physician to get the first EKG which showed a fast heart beat and was referred to the cardiologist for an ECG, EKG and a stress test. I was only on the treadmill for maybe 4 1/3 minutes before I experienced SOB and chest pains. They repeated the ECG and I was told it was abnormal and to discuss my medications with my psychiatrist and that I had nothing to worry about. When I see abnormal ECG, EKG and am taking nitro tablets with a family history of heart disease (father COPD, CHF and angioplasty; grandfather died of a heart attack), I have a tendency not to believe the doctor. I have not even been contacted by my physician for a follow-up visit. Should I be concerned. Cancer also runs in my family; my father died of colon, liver CA and I am breast cancer survivor. I d appreciate your comments. Should I seek another opinion? Thanks, Mary Kopco YYYY@YYYY I am a 61 y.o. white female, 137 lbs w/ hx of cancer (bilateral mastectomy and hysterectomy for CA of uterus), osteoporosis and osteoarthritis, high cholesterol (328), allergic to any statin drugs, being treated with Zetia 10 mg 1 x/day. Presently taking nitro tabs for chest pain, oxybutityn for overactive bladder, clonazepam 1mg 3x/day for anxiety and depression. I look forward to your response. Thank you.

doctor1 MD

I am a 24 year old male. I have PVC s and PAC s. I am extremely active and in great physical condition, I spend 1.5 hours, 5 days a week working out. I am 225 lbs, 8% body fat, and 6ft tall. I take no supplements. Recently I have been having some worrisome palpitations. Usually in the early morning my heart will either beat extremely fast (180-250bpm) for a few seconds accompanied with near syncope and SOB or it will beat erratically. I had an extended episode (30 seconds) of appx 200-250 bpm brought on by a sprinting session about 2 months ago. That is when these strange rhythms began. Normally I feel my PVC s, so I am very aware of my heart beat. My heart feels strange like it is tired latley. What could this be? I am worried about VTach, but as I do not have insurance I am wary of going to the cardiologist. What should I do? Thank You

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.